Follow
Michael Crandall
Michael Crandall
professor of mathematics emeritus, university of california, santa barbara
Verified email at math.ucsb.edu
Title
Cited by
Cited by
Year
UserĘs guide to viscosity solutions of second order partial differential equations
MG Crandall, H Ishii, PL Lions
Bulletin of the American mathematical society 27 (1), 1-67, 1992
62691992
Viscosity solutions of Hamilton-Jacobi equations
MG Crandall, PL Lions
Transactions of the American mathematical society 277 (1), 1-42, 1983
44191983
Bifurcation from simple eigenvalues
MG Crandall, PH Rabinowitz
Journal of Functional Analysis 8 (2), 321-340, 1971
24571971
Some properties of viscosity solutions of Hamilton-Jacobi equations
MG Crandall, LC Evans, PL Lions
Transactions of the American Mathematical Society 282 (2), 487-502, 1984
17451984
Semigroups of nonlinear transformations in Banach spaces
MG Crandall
Contributions to nonlinear functional analysis, 157-179, 1971
12161971
Bifurcation, perturbation of simple eigenvalues and linearized stability
MG Crandall, PH Rabinowitz
University of Wisconsin-Madison, Mathematics Research Center 53, 161-181, 1973
10581973
On a Dirichlet problem with a singular nonlinearity
MG Crandall, PH Rabinowitz, L Tartar
Communications in Partial Differential Equations 2 (2), 193-222, 1977
7891977
Monotone difference approximations for scalar conservation laws
MG Crandall, A Majda
Mathematics of Computation 34 (149), 1-21, 1980
6281980
Some continuation and variational methods for positive solutions of nonlinear elliptic eigenvalue problems
MG Crandall, PH Rabinowitz
Archive for Rational Mechanics and Analysis 58 (3), 207-218, 1975
5431975
Stabilization of solutions of a degenerate nonlinear diffusion problem
D Aronson, MG Crandall, LA Peletier
University of Wisconsin-Madison. Mathematics Research Center, 1981
5051981
A Semilinear Elliptic Equation in
P Benilan, H Brezis, MG Crandall
University of Wisconsin-Madison. Mathematics Research Center, 1975
4851975
A tour of the theory of absolutely minimizing functions
G Aronsson, M Crandall, P Juutinen
Bulletin of the American mathematical society 41 (4), 439-505, 2004
4502004
On viscosity solutions of fully nonlinear equations with measurable ingredients
L Caffarelli, MG Crandall, M Kocan, A Święch
Communications on Pure and Applied Mathematics 49 (4), 365-398, 1996
4131996
Semi-groups of nonlinear contractions and dissipative sets
MG Crandall, A Pazy
Journal of functional analysis 3 (3), 376-418, 1969
3591969
Nonlinear evolution equations in Banach spaces
MG Crandall, A Pazy
Israel Journal of Mathematics 11, 57-94, 1972
3461972
Some relations between nonexpansive and order preserving mappings
MG Crandall, L Tartar
Proceedings of the American Mathematical Society 78 (3), 385-390, 1980
3441980
On some existence theorems for semi-linear elliptic equations
H Amann, MG Crandall
Indiana University Mathematics Journal 27 (5), 779-790, 1978
3281978
Perturbations of nonlinear maximal monotone sets in Banach space
H Brezis, MG Crandall, A Pazy
Communications on Pure and Applied Mathematics 23 (1), 123-144, 1970
3051970
UNIQUENESS OF SOLUTIONS OF THE INITIAL-VALUE PROBLEM FOR UT-DELTA PHI (U)= 0
H Brézis, G MG
3021979
Optimal Lipschitz extensions and the infinity Laplacian
MG Crandall, LC Evans, RF Gariepy
Calculus of Variations and Partial Differential Equations 13 (2), 123-139, 2001
2962001
The system can't perform the operation now. Try again later.
Articles 1–20